MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SIREMOBIL COMPACT L; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHINEERS AG SIREMOBIL COMPACT L; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 08630506
Medical Device Problem Code Radiation Overexposure (3017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the siremomil compact l system.During an interventional procedure, the system activated on its own and potentially released x-ray.A continuous beeping sound was reported at the time of the event.The unit was subsequently restarted, and the procedure was completed using the same device without further issues.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Corrections were made to section g2 regarding the foreign country occurrence.France was added as the country where the incident took place.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed.Log file analysis indicated that the system was initially powered ¿on¿ in the morning and then restarted approximately after half an hour later.No error messages were recorded on the day of the event.Further evaluation of exposure data showed total dose area product (dap) value of 222cgy.Cm².After calculating the dose value, it did not exceed the values of 12.48mgy / 176mg per minute.This confirms that the cumulative emitted dose associated with the unintended activation via the hand switch remained very low.Siemens local service engineer visited the medical facility and performed a comprehensive system check, including evaluation of system logs and functional testing of both the hand switch and footswitch during fluoroscopy and exposure modes.During testing, the engineer identified that the hand switch was intermittently sticking.This condition could lead to unintended radiation activation, as the switch may fail to return to its original (deactivated) position after being pressed, causing the system to remain in its last active state.As part of the system¿s safety design, an audible alarm is triggered after 5 minutes of continuous radiation, and if the radiation remains continuously active cut-off occurs after 10 minutes.These safety mechanisms were functioning as intended.The defective hand switch was replaced.Additionally, the footswitch was proactively replaced to ensure overall system reliability.The operator is provided with multiple indications related to radiation, including visual displays of radiation status and time limits during normal operation, as well as safeguards addressing unintended activation due to system malfunction or operator error.Considering measures addressing the risk of unintended radiation release: acoustic signal: while the system is preparing for x-ray activation, an acoustic signal accompanies the startup.Visual feedback : the radiation indicators light up during the exposure so that radiation is clearly indicated.The ability to immediately stop radiation by switching off the system.The root cause of the reported unintended radiation event was a defective hand switch that intermittently remained in the activated position due to mechanical sticking.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
SIREMOBIL COMPACT L
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24742981
Report Number3004977335-2026-00042
Device Sequence Number8834436
Product Code OXO
UDI-Device Identifier04056869008998
UDI-Public(01)04056869008998
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K963093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08630506
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
04/30/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/01/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown